# SDR CALA2010110100513

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 42,336 hours, 22,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 69489856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, WHEN PERFORMED ES 5310-04437 OP2 INSPECTION FOUND CRACKED ATTACHMENT CLIPS ON STA 360 AR STR 11LT.  REPLACED DAMAGED ATTACH CLIP AT STA 360 STR 11LT PER ECRA 5311- 01510.
